# SDR AT9900773

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47226
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND CORROSION AT BOTTOM OF  FORWARD CARGO DOOR JAMB.  FABRICATED AND INSTALLED FILLER, DOUBLER, AND TRIPLER AT BS 370-427 IAW DC9 SRM 51-10-03, 51-10-04, 51-10-05, 51-30-01, 51-30-02, AND EO 99-1329.
